Q. I have white patch on my face. What could this be?

Answered by
Dr. Atishay Bukharia
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 22, 2020

Hello doctor,

I have white patch on my face. It was very pale but when I apply Fluticasone, it appears as white even my cheeks are rough and slightly depigmented.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome to icliniq.com.

How long it has been there? What are the symptoms of it? Any other area affected? Any other family members affected? Any history of hypertension? Diabetes mellitus? Thyroid disorder? Any known drug reaction?

Looking forward to your response in order to help you.


Was this answer helpful?

 | 

Thank you doctor,

It has been there for 15 days. No thyroid and no hypertension. I usually get hypopigmentation on my face but that goes away by taking vitamin supplements. It is only on one side. I have jaundice recently after that I see these spots and they seem to be pale but become white when I apply Fluticasone. No other family member has white spots.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome back to icliniq.com.

It is going in favor of Pityriasis alba. You can take the following medications and revert back to me in 1 month.

Venusia cream over the whole face thrice daily, Tacroz forte (Tacrolimus) ointment, once at night over the white spot in a very small amount. Start Vitamin A capsules. Never ever let your face dry, after face wash immediately use moisturizer. Take capsule Itaspor (Itraconazole) 100 mg twice daily for 10 days.

I hope this helps.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why do I have red patches around mouth after dropping Accutane dose?

Query: Hi doctor, I am currently on Accutane and have been on Accutane for a year and a bit, I was taking 20 mg a day and it was going well and my skin was completely clear. Then my dermatologist decided to drop my dosage down to 10 mg, three times a week, to try and ease me off the drug. As soon as the...  Read Full »

I took Flonase for hay fever and had chest tightness. Can I continue taking it?

Query: Hello doctor,I started taking Flonase at night for hay fever and when I wake up in the morning I am having wheezing and my chest is tight. I do not want to stop taking it because it is so helpful for my allergy symptoms but I am really worried about this side-effect. Current medications are Cymbalta...  Read Full »

What is the skin patch on my lip that gets white and dries out?

Query: Hello doctor, I have had this patch of skin above my top lip for the past couple of weeks. It has not worsened or disappeared. It is white and dries out. I have been putting on ointments but nothing seems to improve it. It does not have bumps.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.